Symplectic, Poisson, and contact geometry on scattering manifolds
AffiliationDepartment of Mathematics, University of Arizona
MetadataShow full item record
PublisherUniversity of California, Berkeley
CitationLanius, M. (2021). Symplectic, Poisson, and contact geometry on scattering manifolds. Pacific Journal of Mathematics, 310(1), 213-256.
JournalPacific Journal of Mathematics
Rights© 2021 Mathematical Sciences Publishers
Collection InformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at firstname.lastname@example.org.
AbstractWe introduce scattering-symplectic manifolds, manifolds with a type of minimally degenerate Poisson structure that is not too restrictive so as to have a large class of examples, yet restrictive enough for standard Poisson invariants to be computable. This paper will demonstrate the potential of the scattering symplectic setting. In particular, we construct scattering-symplectic spheres and scattering symplectic gluings between strong convex symplectic fillings of a contact manifold. By giving an explicit computation of the Poisson cohomology of a scattering symplectic manifold, we also introduce a new method of computing Poisson cohomology.
VersionFinal published version